# SDR ASAA2024110353597

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 66,714 hours, 19,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS EMERGENCY LIGHT @16DEF INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT @ROW 16DEF REF AMM 33-51-00.OPS CHECK NORMAL.
